MathSciNet Relay Station
MathSciNet bibliographic data
MR1202205 35J60 (58E05)
Noussair, Ezzat S.; Swanson, Charles A.; Yang, Jian Fu Quasilinear elliptic problems with critical exponents. Nonlinear Anal. 20 (1993), no. 3, 285–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement